Depersonalization Support Forum banner

1 - 2 of 2 Posts

·
Registered
Joined
·
967 Posts
Discussion Starter · #1 ·
its 6am here in hawaii.. and i woke up this morning itching from head to toe. i tured on the light and it looked and i appeared to have been attacked by 10,000 mosquitos. No my mom said.. its a major outbreak of HIVES.

HIVES!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!

im covered in welts.. some small and some the size of dinner plates.

so i go online and look up seroquel side effects and this is what i find in the very first one i look at:

What are the possible side effects of Seroquel?
? Stop taking Seroquel and seek emergency medical attention if you experience an allergic reaction (difficulty breathing; closing of your throat; swelling of your lips, tongue, or face; or hives) to Seroquel.

i guess quiting is no longer a choice!!! AAAAAAAAAHGHGHGH!!! ANYTHING IS BETTER THAN THIS! EVEN MY EYEBALLS ITCH! im off to the drugstore to get some antihistamine.

HAS ANYONE ELSE EXPERIENCED ANYTHING LIKE THIS FROM A MED??? AND WHAT DID YOU DO???
 
G

·
Shit, I am so sorry to read that.

Although I am very cautious when it comes to meds I am shocked that the pills turned out to be so awful for you.

I have no clue how to fight the symptoms but i think you will be fine after a certain time off the pills.... but that's no help I guess.
 
1 - 2 of 2 Posts
Top